# SDR SWAA2022051997177

- Difficulty date: April 23, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 AT LBL47 FWD GALLEY AND LAV 2022-211492 / [01] REPLACED WEB-INTERCOSTAL AND FASTENERS FLOOR STRUCTURE LOCATED BS312 TO BS328 AT LBL47 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG:141A5400 SHEET 26 REV: - PART USED : 141A5410U140 P.O:2022 142990;[02] STEP 1 CORRECTED  REPLACED WEB-INTERCOSTAL AND FASTENERS FLOOR STRUCTURE LOCATED BS312 TO BS328 AT LBL47 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG:141A5400 SHEET 26 REV: - PART USED : 141A5410U140 P.O:2022 142990; SEE INDIVIDUAL SIGN OFF BELOW;[03] JOB COMPLETED AND CERTIFIED AS RII.
